Author: Sorting Last Post on Top Message:
TIME2BLOOM4ME SparkPoints: (144,646)
Fitness Minutes: (84,670)
Posts: 5,104
3/20/13 10:14 A

Some vitamins are not very digestible. Others like B12 are made from ingredients you don't want to know about. One brand of vitamin C has lead in it. If you want info. on what I take email me. I don't experience nausea with them.

CHEETARA79 SparkPoints: (78,108)
Fitness Minutes: (59,779)
Posts: 3,509
3/20/13 9:30 A

I take a chewable Flintstones vitamin with iron because adult multivitamins make me sick. For me, I think it is the iron content that gives me a tummy ache.

CINDISUEK SparkPoints: (21,849)
Fitness Minutes: (25,887)
Posts: 161
3/20/13 9:01 A

if using a childrens vitamin do you use their dosage. I just started having a sensitivity to some adult vitamins and wondered if I should try this.
Thanks
Cindi Sue


NAUSIKAA Posts: 4,848
3/20/13 7:04 A

This seems to be a very common problem, especially among women. I thought I was the only one until I read customer reviews of some vitamins on Amazon and there were dozens and dozens of women writing that they felt nauseated when they took them.

I found that chewable (adult) vitamins didn't bother me nearly as much as the kind you swallow whole. Again always with food. The ones I took were Centrum Silver chewable (intended for the 60+ crowd but recommended by my doctor for some reason I can no longer recall) and those never bothered me. But regular multivitamins always made me sick.

I no longer take any vitamins as I can't afford the chewable kind. I figure if I can't get it from my healthy diet, my body can figure out how to make do without it.

DIETITIANBECKY Posts: 26,699
3/19/13 8:13 P

For people who have difficulty tolerating an adult multi vitamin-mineral supplement; a children's supplement is usually easier to tolerate.

SP Registered Dietitian Nutritionist Becky

ERICADURR Posts: 241
3/19/13 7:58 P

I've got a problem and was wondering if any of you have experienced this. If I take my multivitamin, even after eating, I feel sick within 10 minutes and it persists for at least 30 minutes to an hour. I'm not sure if it's one ingredient of the multivitamin, if my stomach is just unnaturally sensitive, or some other unrelated reason. Does anyone experience this problem, and how did you address it?

Page: 1 of (1)  




Other Diet and Nutrition Topics:

Topics: Last Post:
Clamato juice 10/30/2013 2:59:09 AM
Banana lover 12/20/2013 7:13:39 PM
Calorie range and your lbs lost/wk goal 8/29/2013 3:27:05 PM
Overseas. No idea what I am eating 9/20/2013 10:37:33 PM
Is to much fiber a bad thing? 9/8/2013 4:08:22 PM

Diet Resources: health screening for children | health tips in winter | winter health issues